Jump to content


E-Newsletter Signup Like us on Facebook Sign Up For Our e-Newsletter
Photo

neupro patch oct 2012


  • Please log in to reply
23 replies to this topic

#21 LarryH0123

LarryH0123

    Advanced Member

  • Members
  • PipPipPip
  • 104 posts
  • LocationAiea, Hawaii

Posted 03 February 2013 - 11:59 AM

ditto to what Oakman said. I wear mine for 24 hours a day. I recently went went sailing and snorkeling and the patch never came off or even loose. I had it on my upper arm where I find they stick the best for me. I've not been on any other pd meds except for the Azilect. I have noticed an increase in rigidity recently. I see the mds in March will ask her if I can increase to the 8 mg. patch or try something else. I really like the patch concept so would like to continue with that if possible.

#22 Petunia

Petunia

    Newbie

  • Members
  • Pip
  • 1 posts

Posted 03 February 2013 - 05:12 PM

Ever since I started wearing the 4mg. patch I have the uncontrollable urge to eat all the time, really. Do any of you have this urge?

#23 ajs99

ajs99

    Member

  • Members
  • PipPip
  • 14 posts

Posted 06 February 2013 - 12:19 AM

Aloha ajs99,

For what it's worth, my MDS told me not to put the patch below my waist as it will be less effective. I rotate mine on the top part of my chest and my upper arms.


I didn't know that the patch was more effective above the waist. I'll keep that in mind. I try to rotate the spots but don't usually put them on my upper arms. I'll have to see if that works as far as comfort and staying in place. I've been having better luck with sleeping through the night while keeping the patch on the past few nights. I'd have to say I'm happy with the improvement in symptom and if It doesn't mess with my sleep I'd be very happy!

#24 LarryH0123

LarryH0123

    Advanced Member

  • Members
  • PipPipPip
  • 104 posts
  • LocationAiea, Hawaii

Posted 07 February 2013 - 09:35 AM

As far as I can tell I haven't had an increased urge to eat but I believe I read that compulsive behavior is a possible side effect. I believe this is true of all dopamine agonists but can't say 100%.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users